# SDR ASAA2017012519555

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 28,359 hours, 9,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A610512
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE L1 DOOR IS HARD TO CLOSE.  ACFT GROUNDED.  FOUND THE DOOR SNUBBER BINDING.  AFTER NUMEROUS TIMES ACTUATION, SNUBBER NOT BINDING. REMOVED AND REPLACED DOOR SNUBBER, IAW AMM TASK 5211-51-000-801 AND 52-11-51-400-801.  ADJUSTED FORWARD ENTRY DOOR SENSOR, IAW AMM 52-11-00-820-801. OPS CHECKED GOOD. COMPLETED DOOR ADJUSTMENT IAW AMM 52-11-00 STEPS 2(U2)- 2(V). OPERATED DOOR THROUGH FULL RANGE OF TRAVEL. DOOR OPERATES NORMALLY. NO FURTHER DEFECTS NOTED.
